Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 17, 2015, 7:45 PM CDT for Logan County, Wallace County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 7:45 PM CDT (00:45 UTC)
- Expired
- Apr 17, 2015, 8:21 PM CDT
- In force
- 36 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 5:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:56 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 17, 6:56 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 556 PM MDT FRI APR 17 2015 .UPDATE... ISSUED AT 540 PM MDT FRI APR 17 2015 UPDATED GRIDS AND ZONES FOR THE INCLUSION OF RED WILLOW COUNTY NEBRASKA INTO TORNADO WATCH 69. OTHERWISE, NO OTHER CHANGES. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 1226 PM MDT FRI APR 17 2015 UPPER LOW OVER THE CENTRAL ROCKIES THIS AFTERNOON WILL MOVE ONTO THE PLAINS OF EASTERN COLORADO BY SATURDAY AFTERNOON. VORTICITY LOBES ROTATING AROUND IT WILL PROVIDE OCCASIONAL SYNOPTIC SCALE LIFT. ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ARE ALREADY IN PLACE DUE TO LOW LEVEL SOUTHEASTERLY MOISTURE ADVECTION AND RECENT RAINFALL. INSTABILITY IS THE BIGGEST QUESTION MARK AS FAR AS SEVERE THUNDERSTORMS ARE CONCERNED...SINCE MORNING CLOUDS HAVE BEEN SLOW TO ERODE AND INSOLATION HAS BEEN LIMITED. NONETHELESS...18Z SPC MESOSCALE ANALYSIS INDICATES UP TO 1500 J/KG OF SBCAPE IN EASTERN COLORADO WHICH WILL ONLY INCREASE WITH ANY AFTERNOON HEATING. DEEP LAYER SHEAR ON THE ORDER OF 50-60KTS POSSIBLE BY THIS AFTERNOON...WHICH WILL BE MORE THAN SUFFICIENT FOR SUPERCELLS IF BETTER INSTABILITY CAN MATERIALIZE. THE OTHER CONCERN IS HEAVY RAINFALL...PARTICULARLY IN THE WEST WHERE TWO DAY TOTALS OF 2-3 INCHES AND LOCALLY UP TO 5 INCHES HAS RESULTED IN SATURATED GROUND CONDITIONS AND LOWER FFG VALUES. CONSIDERED A FLASH FLOOD WATCH BUT OVERALL QPF FROM THE HIGHER RESOLUTION SHORT TERM MODELS GENERALLY LESS THAN 0.50 INCHES WITH SOME HIGHER AMOUNTS IN BULLSEYES. AS A RESULT...DO NOT FEEL THERE IS ENOUGH AREAL THREAT TO JUSTIFY A FFW AT THIS TIME. WITH ALL THAT SAID...EXPECTING A ROBUST BAND OF RAIN AND EMBEDDED THUNDERSTORMS TO DEVELOP ACROSS NORTHEAST COLORADO AND LIFT NORTHWARD INTO THE REMAINDER OF THE AREA THIS EVENING. BY THE OVERNIGHT HOURS IT WILL BE IMPACTING MAINLY SOUTHWEST NEBRASKA EXITING TO THE NORTH AND EAST BY 12Z SATURDAY MORNING. PROXIMITY TO THE UPPER LOW SATURDAY AFTERNOON WILL RESULT IN SCATTERED THUNDERSTORM DEVELOPMENT ONCE AGAIN...PRIMARILY IN EASTERN COLORADO THEN SPREADING INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA IN THE AFTERNOON. THE SEVERE SET UP WILL BE SIMILAR TO TODAY WITH EXCELLENT SHEAR BUT QUESTIONABLE INSTABILITY. CLIMATOLOGY ALSO SUGGESTS A TORNADO THREAT WITH A CUT OFF LOW DIRECTLY OVERHEAD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM MDT FRI APR 17 2015 ACTIVE PATTERN APPEARS TO PERSIST THROUGHOUT THE EXTENDED FORECAST PERIOD. THERE SHOULD BE A BRIEF LULL IN PRECIPITATION ACTIVITY AS A HIGH PRESSURE RIDGE PASSES THROUGH BEFORE THE NEXT UPPER LEVEL LOW. FORECAST GUIDANCE BEYOND TUESDAY REMAINS MUDDLED BUT STRONGER AGREEMENT WITH UPPER LEVEL PATTERN HAS BEEN NOTED. UNFORTUNATELY.... FRONTAL POSITION AND THUS TEMPERATURES AND THUNDERSTORM/SEVERE WEATHER CHANCES REMAIN UNCERTAIN. BEGINNING WITH SATURDAY NIGHT...SHOWERS/THUNDERSTORMS SHOULD SPREAD ACROSS THE REGION ONCE AGAIN. STRONGEST FORCING SLIDES NORTHEAST OF THE FORECAST AREA BY MIDNIGHT...DRAGGING THUNDERSTORMS WITH IT. A FEW STORMS WILL BE STRONG/SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. MOISTURE CONTENT OF THE ATMOSPHERE WANES SO CURRENTLY NOT THINKING HEAVY RAINS OR FLASH FLOODING IS A LARGER THREAT. THEN...AS THE UPPER LOW PASSES OVERHEAD...A COLD FRONT SURGES SOUTH AS A FINAL DISTURBANCE MOVES IN FROM THE NORTHWEST. ANTICIPATE STRONG NORTHWEST WINDS AND AREAS OF SHOWERS...PERHAPS A FEW SNOW SHOWERS...BEHIND THE FRONT SUNDAY MORNING UNTIL AROUND NOON. SUNDAY NIGHT THROUGH MONDAY...A FEW SHORTWAVE TROUGHS PASS THROUGH THE NORTHWEST FLOW REGIME. COULD SEE A FEW SHOWERS/SNOW SHOWERS DEVELOP AS THIS HAPPENS. GUIDANCE REMAINS IN DISAGREEMENT AND TIMING OF PLACEMENT AND A NOTICEABLE TREND WITH HIGHER PRECIPITATION CHANCES REMAINING SOUTH HAS BEEN OBSERVED. THEREFORE...DO NOT FORESEE ANY WIDESPREAD RAINS WITH THIS POTENTIAL ACTIVITY. A LULL IN CONVECTIVE ACTIVITY FORECAST MONDAY NIGHT INTO WEDNESDAY MORNING. BRIEF UPPER LEVEL RIDGING IS ADVERTISED BY THE CANADIAN...EUROPEAN AND GFS MODELS. IN ADDITION...THE TRI-STATE REGION IS ENVELOPED IN THE WARM SECTOR SO WE SHOULD OBSERVE A WARMING TREND WITH HIGHS IN THE 70S LIKELY BY WEDNESDAY. ALMOST IDENTICAL TO THIS PAST SYSTEM...YET ANOTHER DEEP UPPER LEVEL LOW PRESSURE DEVELOPS OVER THE ROCKIE MOUNTAINS. THIS SYSTEM WILL MOVE AT A SLUGGISH PACE SO YET ANOTHER ROUND OF SHOWERS...THUNDERSTORMS /POSSIBLY SEVERE AND WIDESPREAD BENEFICIAL RAINS IS POSSIBLE. MADE ADJUSTMENTS TO INCREASE POPS. WITH THE LOW HOLDING BACK TO THE WEST FOR SO LONG...FEEL WE SHOULD REMAIN IN THE WARM SECTOR. THE GFS AGGRESSIVELY BRINGS A FRONT THROUGH BUT THIS IS LIKELY OVERDONE. WILL HOLD OFF ON MENTIONING POTENTIAL RAIN/SNOW FOR NOW IN THE EXTENDED DUE TO TEMPERATURE CONCERNS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 540 PM MDT FRI APR 17 2015 VFR CONDITIONS WILL CONTINUE THIS EVENING AT KGLD AND KMCK AS THUNDERSTORMS DEVELOP AS THE NEXT SHORTWAVE EJECTS OUT THE THE UPPER LOW. SOME LOCALIZED MVFR POSSIBLE NEAR STORMS. LATER TONIGHT AS STORMS WEAKEN AND MOVE OUT OF THE AREA, STRATUS AND FOG WILL REDEVELOP WITH SOME IFR CONDITIONS POSSIBLE AT BOTH SITES. VFR CONDITONS BY MID MORNING WITH ANOTHER ROUND OF STORMS POSSIBLE SATURDAY AFTERNOON. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...FS SHORT TERM...024 LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, Apr 17, 11:32 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1032 AM MDT FRI APR 17 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1032 AM MDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REGION IS UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING EAST OF HIGHWAY 83 IN NORTHWEST KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Apr 17, 7:01 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TORNADO 5 ESE CLARKVILLE 40.34N 102.53W
04/17/2015 YUMA CO TRAINED SPOTTER
STORM PRODUCED A ROPE TORNADO ON THE GROUND FOR SEVERAL
MINUTES.
&&
TMLLocal storm report, Apr 17, 7:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 11 N LEOTI 38.64N 101.36W
04/17/2015 E1.00 INCH WICHITA KS PUBLIC
REPORT OF QUARTER-SIZED HAIL 11 MILES NORTH OF LEOTI.
HAIL FELL FOR SEVERAL MINUTES.
&&
TMLSpecial weather statement, Apr 17, 7:16 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 616 PM MDT FRI APR 17 2015 COZ090-091-180100- YUMA COUNTY CO-KIT CARSON COUNTY CO- 616 PM MDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND NORTHEASTERN KIT CARSON COUNTIES UNTIL 700 PM MDT... AT 616 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF BURLINGTON...MOVING NORTHWEST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IDALIA. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 191 AND 217. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHEASTERN COLORADO. LAT...LON 3969 10257 3972 10223 3935 10210 3934 10230 TIME...MOT...LOC 0016Z 143DEG 19KT 3945 10223 DR
Local storm report, Apr 17, 7:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
622 PM MDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 8 NNE BURLINGTON 39.41N 102.21W
04/17/2015 M0.88 INCH KIT CARSON CO COCORAHS
AVERAGE HAIL SIZE 0.375. MINOR LEAF DAMAGE
&&
FSTASSERSpecial weather statement, Apr 17, 7:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
630 PM MDT FRI APR 17 2015
KSZ013-027-180100-
WALLACE KS-SHERMAN KS-
630 PM MDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERMAN AND NORTHEASTERN
WALLACE COUNTIES UNTIL 700 PM MDT...
AT 630 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF EDSON
TO 15 MILES NORTHWEST OF WINONA TO NEAR SHARON SPRINGS...AND MOVING
NORTH AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...SHARON SPRINGS...EDSON AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 10 AND 33.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3886 10178 3937 10189 3951 10163 3948 10144
3915 10139 3913 10141 3914 10148 3909 10148
TIME...MOT...LOC 0030Z 176DEG 44KT 3919 10142 3915 10150 3898 10172
JRMSpecial weather statement, Apr 17, 7:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 638 PM MDT FRI APR 17 2015 KSZ001-002-013-014-180130- CHEYENNE KS-THOMAS KS-RAWLINS KS-SHERMAN KS- 638 PM MDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN... NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN CHEYENNE COUNTIES UNTIL 730 PM MDT/830 PM CDT/... AT 638 PM MDT /738 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF BIRD CITY...OR 15 MILES NORTH OF BREWSTER...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SHERMAN...NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN CHEYENNE COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100 AM CDT/ FOR NORTHWESTERN KANSAS. LAT...LON 3950 10129 3950 10147 3967 10151 3969 10129 TIME...MOT...LOC 0038Z 175DEG 27KT 3958 10141 DR
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:02 PM CDT | Tornado Warning | GLD | Sherman | 28 min |
| Apr 17, 7:03 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 15 min |
| Apr 17, 7:05 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Apr 17, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 23 min |
| Apr 17, 7:10 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 35 min |
| Apr 17, 7:23 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 37 min |
| Apr 17, 7:30 PM CDT | Special Weather Statement | GLD | Sherman, Wallace | 30 min |
| Apr 17, 7:38 PM CDT | Special Weather Statement | GLD | Rawlins | 52 min |
| Apr 17, 7:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 24 min |
| Apr 17, 8:02 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 14 min |
| Apr 17, 8:03 PM CDT | Special Weather Statement | GLD | Thomas | 27 min |
| Apr 17, 8:09 PM CDT | Special Weather Statement | GLD | Cheyenne | 36 min |
| Apr 17, 8:19 PM CDT | Special Weather Statement | GLD | Thomas | 26 min |
| Apr 17, 8:29 PM CDT | Special Weather Statement | GLD | Logan | 16 min |
| Apr 17, 8:34 PM CDT | Special Weather Statement | GLD | Sherman | 26 min |
| Apr 17, 9:07 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 38 min |
| Apr 17, 9:55 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 35 min |
| Apr 17, 10:43 PM CDT | Special Weather Statement | GLD | Logan | 32 min |
| Apr 17, 11:09 PM CDT | Special Weather Statement | GLD | Thomas | 36 min |
| Apr 18, 5:51 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Decatur, Gove, Greeley, Logan, Rawlins and 5 more | 4 hr |
| Apr 18, 2:57 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 48 min |
| Apr 18, 3:44 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Apr 18, 4:18 PM CDT | Special Weather Statement | GLD | Cheyenne | 27 min |
| Apr 18, 4:43 PM CDT | Special Weather Statement | GLD | Cheyenne | 47 min |
| Apr 18, 5:00 PM CDT | Special Weather Statement | GLD | Sherman | 15 min |
| Apr 18, 5:12 PM CDT | Special Weather Statement | GLD | Graham | 18 min |
| Apr 18, 5:40 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | GLD | Norton | 18 min |
| Apr 18, 6:01 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 29 min |
| Apr 18, 6:03 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 42 min |
| Apr 18, 6:26 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 29 min |
| Apr 18, 6:58 PM CDT | Special Weather Statement | GLD | Decatur | 17 min |
| Apr 17, 7:16 PM CDT | Special Weather Statement | GLD | Kit Carson | 44 min |
| Apr 17, 8:04 PM CDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Apr 17, 8:12 PM CDT | Special Weather Statement | GLD | Yuma | 48 min |
| Apr 17, 8:31 PM CDT | Special Weather Statement | GLD | Kit Carson | 44 min |
| Apr 17, 9:16 PM CDT | Special Weather Statement | GLD | Kit Carson | 29 min |
| Apr 18, 3:31 PM CDT | Special Weather Statement | GLD | Yuma | 29 min |
| Apr 18, 4:02 PM CDT | Special Weather Statement | GLD | Yuma | 28 min |
| Apr 17, 9:39 PM CDT | Special Weather Statement | GLD | Hitchcock | 36 min |
| Apr 17, 10:22 PM CDT | Special Weather Statement | GLD | Hitchcock | 23 min |
| Apr 18, 5:04 PM CDT | Special Weather Statement | GLD | Dundy | 26 min |
| Apr 18, 5:16 PM CDT | Special Weather Statement | GLD | Hitchcock | 14 min |
| Apr 18, 5:32 PM CDT | Special Weather Statement | GLD | Hitchcock | 28 min |
| Apr 18, 6:09 PM CDT | Special Weather Statement | GLD | Hitchcock | 36 min |
| Apr 18, 6:45 PM CDT | Special Weather Statement | GLD | Hitchcock | 30 min |
| Apr 18, 6:52 PM CDT | Special Weather Statement | GLD | Red Willow | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.